Alert archive / New York / Tornado Warnings in 2019
Tornado Warning 6, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at May 19, 2019, 4:12 PM EDT for Madison County, Oneida County, Onondaga County, New York. It was in force for 33 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2019, 4:12 PM EDT (20:12 UTC)
- Expired
- May 19, 2019, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Madison County, NY, Oneida County, NY, Onondaga County, NY
The radar
The Ft Drum radar (KTYX), 71 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:15 PM EDT | HAIL 1 | 5 Nw Syracuse, NY | |
| May 19, 4:15 PM EDT | HAIL 1 | Garden Terrace, NY | |
| May 19, 4:19 PM EDT | TSTM WND DMG | Galeville, NY | TREES AND WIRES DOWN ON HANOVER STREET. A ROOF TORN OFF AS WELL. |
| May 19, 4:20 PM EDT | TSTM WND DMG | Galeville, NY | STREET CLOSED DUE TO TREE AND WIRES DOWN, SPARKING A FIRE. |
| May 19, 4:20 PM EDT | TSTM WND DMG | Solvay, NY | SOME TREES DOWN AND SOME MINOR DAMAGE TO A SMALL BUILDING. |
| May 19, 4:20 PM EDT | HAIL 1 | Solvay, NY | |
| May 19, 4:23 PM EDT | TSTM WND DMG | 1 E Syracuse, NY | TREES AND WIRES DOWN ON MARSHALL STREET. |
| May 19, 4:23 PM EDT | TSTM WND DMG | Syracuse, NY | MULTIPLE REPORTS OF TREES AND WIRES DOWN IN SYRACUSE AREA. |
| May 19, 4:24 PM EDT | TSTM WND DMG | Mattydale, NY | LARGE TREE UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
558
WFUS51 KBGM 192012
TORBGM
NYC053-065-067-192045-
/O.NEW.KBGM.TO.W.0006.190519T2012Z-190519T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
412 PM EDT Sun May 19 2019
The National Weather Service in Binghamton has issued a
* Tornado Warning for...
West central Oneida County in central New York...
Northwestern Madison County in central New York...
Northeastern Onondaga County in central New York...
* Until 445 PM EDT.
* At 412 PM EDT, a severe thunderstorm capable of producing a tornado
was located over New York State Fairgrounds, or near Syracuse,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Liverpool and Galeville around 415 PM EDT.
Syracuse around 420 PM EDT.
Lyndon around 425 PM EDT.
Kirkville around 430 PM EDT.
Sullivan and Bridgeport around 435 PM EDT.
Chittenango around 440 PM EDT.
Canastota around 445 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4307 7573 4299 7629 4308 7631 4320 7604
4318 7601 4318 7594 4316 7592 4315 7589
4327 7587 4329 7583
TIME...MOT...LOC 2012Z 252DEG 38KT 4305 7624
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Kistner2 follow-up statements
357
WWUS51 KBGM 192024
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
424 PM EDT Sun May 19 2019
NYC053-065-067-192045-
/O.CON.KBGM.TO.W.0006.000000T0000Z-190519T2045Z/
Oneida NY-Madison NY-Onondaga NY-
424 PM EDT Sun May 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR WEST
CENTRAL ONEIDA...NORTHWESTERN MADISON AND NORTHEASTERN ONONDAGA
COUNTIES...
At 423 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Syracuse, moving northeast at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kirkville around 430 PM EDT.
Bridgeport around 435 PM EDT.
Canastota around 445 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 4299 7626 4309 7629 4320 7604 4318 7601
4318 7594 4316 7592 4315 7589 4327 7587
4329 7583 4307 7573
TIME...MOT...LOC 2023Z 241DEG 37KT 4309 7611
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
DAB691
WWUS51 KBGM 192028 RRA
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
428 PM EDT Sun May 19 2019
NYC053-065-067-192045-
/O.CON.KBGM.TO.W.0006.000000T0000Z-190519T2045Z/
Oneida NY-Madison NY-Onondaga NY-
428 PM EDT Sun May 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR WEST
CENTRAL ONEIDA...NORTHWESTERN MADISON AND NORTHEASTERN ONONDAGA
COUNTIES...
At 428 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bridgeport, or 7 miles northeast of Syracuse, moving
east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sullivan and Chittenango around 440 PM EDT.
Canastota around 445 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Additional statements will be issued as conditions warrant.
&&
LAT...LON 4300 7618 4312 7621 4320 7604 4318 7601
4318 7594 4316 7592 4315 7589 4327 7587
4329 7583 4307 7573
TIME...MOT...LOC 2028Z 252DEG 38KT 4311 7604
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 19, 3:49 PM EDT, 23 minutes earlier.
Area forecast discussion, May 19, 3:49 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Binghamton NY 349 PM EDT Sun May 19 2019 .SYNOPSIS... Showers and thunderstorms have developed, and will become widespread late this afternoon over much of the area. Some of these storms may become strong to severe. A few lingering showers and thunderstorms are expected on Monday before a couple of dry days Tuesday into Wednesday. && .NEAR TERM /THROUGH MONDAY NIGHT/... 3 pm update... watch continues with a pair of severe thunderstorm warnings for Oneida county. More thunderstorms will move in from the southwest. Thunderstorms have developed over central PA and will continue as they move into the destabilizing airmass over our area. Biggest severe threat will be the wind. Wind shear is moderate. Still a weak cap over most of the area but above it unstable with 1 to 2k cape. Lapse rates around 7. PWATs 1 to 1.5" providing ample moisture. Main concern is training across the far north. Radar estimates 1 to 2 inches. In addition they had a round of thunderstorms this morning in the same area. Flash flooding possible. With dry mid layers and high CAPE severe hail also possible. Also weak tornadoes could occur with moderate low level shear. The severe threat continues into the early evening. At that point there will be a lull then another round comes in toward midnight ahead of the cold front. The cold front slows as it gets into NEPA and the Catskills. This will be the focus for more showers and thunderstorms Monday. This has less stability than today but more forcing with upper level height falls, a short wave, and jet dynamics. Showers will move out in the evening. For temperatures starting out very warm in the 80s this afternoon. Warmest temperatures since last September. Making it seem warmer are dewpoints in the 60s. With the cold front still to the west tonight, temperatures will fall only into the 60s. Monday again above normal but cooler than today. Highs low 70s northwest to low 80s southeast. Monday night lows in the 40s. 204 PM Update... Thunderstorms continue to develop in a moist and unstable airmass across the region, especially in the vicinity of a warm front located near the Thruway. With additional convection expected to develop through the rest of the afternoon, a Severe Thunderstorm Watch has been posted for the entire area until 9 PM. Updated ZFP has been issued. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... 3 pm update... High pressure at all levels builds in this period with dry air. High temperatures mostly in the low and mid 60s. Low temperatures again in the 40s. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... 330 AM Update... Large stacked dome of stagnant very warm high pressure will be set up over the Southeast; if anything retrograding a bit with time to the Gulf Coast. This will organize a storm track around its periphery, from the Plains to Great Lakes to Northeast. A few separate passing waves look to have enough moisture and lift for some showers in this timeframe, yet also low amplitude ridges in between allowing for overall temperatures to trend slightly above climatology. Diurnal instability may be present as well along with some shear depending on the track and timing of each system for thunderstorms. Though there are general chances for showers and at times thunder peppered throughout the period, there will be plenty of dry segments as well. It is just a matter of working out timing of those individual smaller waves riding around the large southern high, which at this point is difficult to discern. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... 130 pm update... Mainly VFR next 24 hours. Convection has started near RME/SYR. Other convection will move into the other sites in a few hours. Have a tempo for MVFR or IFR vsbys and low end VFR cigs 21 to 23z in NY and 23 and 02z at AVP in thunderstorms. After this initial line of convection there will be a dry gap then more showers with MVFR conditions around 3 to 6z. After this some MVFR late tonight for RME/BGM and maybe ELM/ITH. Southwest Winds at 10 kts this afternoon. Tonight winds 5 to 10 kts. Monday winds increase to 10 to 15 kts with higher gusts. Outlook... Monday afternoon...Restrictions possible in rain showers and thunderstorms. Monday night through Wednesday...VFR with high pressure. Thursday through Friday...Possible restrictions in showers. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJT/TAC NEAR TERM...BJT/TAC SHORT TERM...TAC LONG TERM...MDP AVIATION...TAC
Hazardous weather outlook, May 19, 3:16 PM EDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 316 PM EDT Sun May 19 2019 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-201930- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 316 PM EDT Sun May 19 2019 ...SEVERE THUNDERSTORM WATCH 192 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. ...SEVERE THUNDERSTORMS ARE POSSIBLE... Thunderstorms will occur this afternoon and tonight. A few of these storms may become strong to severe with damaging winds and heavy downpours leading to flash flooding, the main threats. Hail and even a few tornadoes are also possible, although chances are much lower. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another round of thunderstorms is possible on Monday...mainly along and east of the I-81 corridor. Strong winds are the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 19, 3:00 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Binghamton NY
300 PM EDT Sun May 19 2019
NYZ018-191930-
Onondaga NY-
300 PM EDT Sun May 19 2019
...STRONG THUNDERSTORM WILL AFFECT...NORTHERN ONONDAGA COUNTY UNTIL
330 PM EDT...
At 259 PM EDT, Doppler radar was tracking a strong thunderstorm over
Baldwinsville, moving east at 45 mph.
Hail and winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Syracuse, Clay, Cicero, Van Buren, Baldwinsville, North Syracuse,
Solvay, Liverpool, Amboy and Elbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.
LAT...LON 4322 7609 4320 7608 4318 7599 4313 7595
4309 7598 4303 7643 4316 7648 4321 7648
4323 7642 4323 7630 4320 7628 4321 7626
4324 7627 4324 7626 4320 7622 4322 7620
4327 7621
TIME...MOT...LOC 1859Z 254DEG 37KT 4315 7636
DABSpecial weather statement, May 19, 3:14 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Binghamton NY
314 PM EDT Sun May 19 2019
NYZ016>018-192000-
Onondaga NY-Southern Cayuga NY-Seneca NY-
314 PM EDT Sun May 19 2019
...STRONG THUNDERSTORM WILL AFFECT...NORTHWESTERN SENECA...
NORTHWESTERN CAYUGA AND WEST CENTRAL ONONDAGA COUNTIES UNTIL 400 PM
EDT...
At 314 PM EDT, Doppler radar was tracking a strong thunderstorm near
Waterloo, moving east at 35 mph.
Hail and winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Auburn, Seneca Falls, Waterloo, Sennett, Skaneateles, Jordan,
Montezuma, Elbridge, Tyre and Cayuga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Additional statements will be issued as conditions warrant.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.
LAT...LON 4293 7638 4285 7698 4286 7698 4287 7696
4301 7696 4303 7650 4310 7650 4311 7647
4314 7648 4316 7646
TIME...MOT...LOC 1914Z 255DEG 32KT 4296 7692
DABLocal storm report, May 19, 3:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
351 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG MAPLE FLATS 43.27N 75.85W
05/19/2019 ONEIDA NY 911 CALL CENTER
TREE AND WIRES DOWN ACROSS MAPLE FLATS ROAD
&&
KISTNERSpecial weather statement, May 19, 3:52 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
352 PM EDT Sun May 19 2019
NYZ009-036-037-192015-
Southern Oneida NY-Madison NY-Northern Oneida NY-
352 PM EDT Sun May 19 2019
...STRONG THUNDERSTORM WILL AFFECT...WEST CENTRAL ONEIDA AND
NORTHWESTERN MADISON COUNTIES UNTIL 415 PM EDT...
At 352 PM EDT, Doppler radar was tracking a strong thunderstorm near
Verona Beach, or 10 miles northwest of Oneida, moving east at 45 mph.
Small hail and strong wind gusts will be possible with this storm.
Locations impacted include...
Rome, Oneida, Lee, Verona, Vienna, Canastota, Camden, Sylvan Beach,
Wampsville and Blossvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or inside
a vehicle. Remember, lightning can strike out to 10 miles from the
parent thunderstorm. If you can hear thunder, you are close enough to
be struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.
&&
LAT...LON 4312 7546 4306 7591 4317 7593 4316 7592
4316 7588 4332 7587 4332 7588 4333 7588
4340 7585 4342 7560
TIME...MOT...LOC 1952Z 260DEG 41KT 4317 7582
MWGLocal storm report, May 19, 3:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 N VIENNA 43.25N 75.72W
05/19/2019 ONEIDA NY 911 CALL CENTER
TREE AND WIRES DOWN
&&
KISTNERLocal storm report, May 19, 4:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL TABERG 43.30N 75.62W
05/19/2019 M1.50 INCH ONEIDA NY TRAINED SPOTTER
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:48 PM EDT | Special Weather Statement | BGM | Cayuga | 42 min |
| May 19, 2:12 PM EDT | Special Weather Statement | BGM | Oneida | 48 min |
| May 19, 2:33 PM EDT | Special Weather Statement | BGM | Onondaga | 27 min |
| May 19, 2:53 PM EDT | Special Weather Statement | BGM | Oneida | 52 min |
| May 19, 2:57 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 48 min |
| May 19, 3:00 PM EDT | Special Weather Statement | BGM | Onondaga | 30 min |
| May 19, 3:06 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 39 min |
| May 19, 3:14 PM EDT | Special Weather Statement | BGM | Cayuga | 46 min |
| May 19, 3:38 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 52 min |
| May 19, 3:38 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 37 min |
| May 19, 3:52 PM EDT | Special Weather Statement | BGM | Oneida | 23 min |
| May 19, 3:56 PM EDT | Areal Flood Advisory | BGM | Oneida | 3 hr |
| May 19, 4:04 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 41 min |
| May 19, 4:21 PM EDT | Special Weather Statement | BGM | Oneida | 39 min |
| May 19, 4:31 PM EDT | Areal Flood Advisory | BGM | Cayuga, Madison, Onondaga, Seneca | 6 hr |
| May 19, 4:40 PM EDT | Special Weather Statement | BGM | Cortland, Tompkins | 50 min |
| May 19, 4:41 PM EDT | Flash Flood Warning | BGM | Onondaga | 3 hr |
| May 19, 4:44 PM EDT | Tornado Warning | BGM | Madison, Oneida | 31 min |
| May 19, 4:45 PM EDT | Flash Flood Warning | BGM | Oneida | 3 hr |
| May 19, 4:53 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 37 min |
| May 19, 5:07 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Onondaga | 3 hr |
| May 19, 5:14 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 39 min |
| May 19, 5:41 PM EDT | Special Weather Statement | BGM | Herkimer | 19 min |
| May 19, 7:22 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 53 min |
Nearby
Tornado Warnings in New York, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.